# SDR AALA201908139031

- Difficulty date: August 10, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 81,312 hours, 13,262 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 427671
- Part serial: 00748
- Condition: Failed
- Location: Autobrake Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING ROLL OUT, AUTO BRAKE DISARMED JUST AFTER TOUCHDOWN. AUTOBRAKE WERE IN POSITION 3. MAINTENANCE ACCOMPLISHED FIM TASK 32-42-00 AND REPLACED AUTOBRAKE ANTISKID UNIT IAW AMM 32-42-01. OPS CHECKS GOOD.
